RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 12,
Pages
1670–1686
(Mi de10290)
This article is cited in
33
papers
Partial Differential Equations
Boundary Control of Oscillations at One Endpoint with the Other Endpoint Fixed in Terms of a Finite-Energy Generalized Solution of the Wave Equation
V. A. Il'in
ab
a
Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b
Lomonosov Moscow State University
UDC:
517.984.5
Received:
07.09.2000
Fulltext:
PDF file (2692 kB)
Cited by
English version:
Differential Equations, 2000,
36
:12,
1832–1849
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025